Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

New 1 month c/t from Klonopin


[...]

Recommended Posts

Hello, 1 month c/t, life has changed drastically. Lost everything due to panic anxiety insomnia and intrusive thoughts. Feel like I am physically and mentally disabled.
Link to comment
Share on other sites

Hello Fas and Welcome to BenzoBuddies!

 

I'm sorry you're going through a rough time after your cold turkey off Klonopin.  You've come to the right place for information and support to help you get through this.  While it isn't a method we recommend for quitting benzos we have many members who have CTd and gone on to recover.  You'll receive support from others who know what you're going through.

 

Take your time to explore the site - please feel free to start a new topic with your questions.  Here are some links to help you get started:

 

Post-withdrawal Recovery Support 

 

Cold Turkey, Detox & Rapid Withdrawal 

 

We recommend members look over The Ashton Manual, a very good resource on benzo withdrawal.  Chapter III discusses many common withdrawal symptoms.

 

It's helpful to other members to readily see where you are in your benzo journey so please create a signature.  Here's how. Go to the top of the page and select PROFILE then choose forum profile then insert drug history into the text box and remember to click change profile.

 

We're glad you've joined us!  Please reach out for support-

Brighterday  :)

Link to comment
Share on other sites

Welcome Fas! i know you arena a really rough place right now, and I am so sorry.

 

Curious how you came to having a CT?

Your body will need some time to heal..but it can heal. I'm now 6 months from a very rapid taper (plus other things), and I can honestly say I have had improvements. there is hope!

 

Do not lose heart..its tough right now bc your injured brain is trying to make sense of things and feels like its assaulting you in your thoughts and your body. Relief will happen.

Right now remind yourself that you are safe, and you are healing.

 

Do you have any supportive people in your life?

We're here when you need us. You're not alone. :thumbsup:

Link to comment
Share on other sites

Yes, do have family support. Recently hospitalized for depression and dr decreased Klonopin from 3mg day to 1 mg day. Horrible withdrawals but sticking with it. Not sure what next drop wii be but honestly not feeling stabilized after 2 weeks since change.
Link to comment
Share on other sites

×
×
  • Create New...